# SDR DJFA20140923001

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N329FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 2,040 hours, 1,352 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM THE BELLY OF THE AIRCRAFT.  MAINTENANCE FOUND THE RIGHT ENGINE MOTIVE FLOW LINE CORRODED AND LEAKING INTO THE CENTER FUSELAGE FAIRING.  THE LINE WAS REPLACED, LEAK CHECKS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
